# SDR ASAA2013040494371

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,474 hours, 1,003 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006981
- Condition: Failed
- Location: Ee Bay
- Part time: 3,491 hours, 1,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP AMBER CAUTION ON F/O NAV DISPLAY.  ATTEMPTED TO RESTORE DUAL FMC OPERATION VIA THE QRH PROCEDURE UNABLE.  REPLACED NR 2 FMC REF MM 34-61-02, GROUND VERIFICATION TEST PASSED.
